# SDR FDEA201111144918

- Difficulty date: November 14, 2011
- Submitted: November 25, 2011
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 59,715 hours, 10,348 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED  FROM  FR45 TO FR47.  REMOVED CORROSION IAW SRM 51-74-10, PARA (S).  WITHIN LIMITS IAW SRM 53-10-16, PAGE 105,  REPROTECTED AREA IAW SRM 51-21-10, PAGE 8 AND 51-75-10, PAGE 203.
